# SDR REXA2016022400293

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS 585 AT STRINGER 26R IS CORRODED.  CONTINUATION CARD 8788611 OP 167 & 172.  REPLACED FRAME AT FS 589, DUE TO CORROSION BEING OUT OF LIMITS IAW SRM 51-42-06, 51-42-21. IAW MWC JOB 8788611 110, 167 & 172 FOR WORK PERFORMED.  FRAME AT 589 NOT 585 CORRODED.
